Bulletin of the American Mathematical Society

Review: Curt Meyer, Die Berechnung der Klassenzahl Abelscher Körper über quadratischen Zahlkörpern

Kenkichi Iwasawa

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 64, Number 4 (1958), 211-212.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183522572

Citation

Iwasawa, Kenkichi. Review: Curt Meyer, Die Berechnung der Klassenzahl Abelscher Körper über quadratischen Zahlkörpern. Bull. Amer. Math. Soc. 64 (1958), no. 4, 211--212. https://projecteuclid.org/euclid.bams/1183522572


Export citation